# SDR 07FDEA02223

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 51,748 hours, 36,754 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: Z4600103
- Part serial: 139593
- Condition: Burned
- Location: Cockpit
- Part time: 537 hours, 444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PDIS  465     26-12  0009505  20JUN07  PIT  OPEN  R  LOGPAGES: 01339908 APPROX 1 00 HOURS INTO FLIGHT, ALL CREWMEMBERS  SMELLED A BURING SMELL AND SAW LIGHT SMOKE, SOURCE UNKNOW. PREFORMED PHASE   ONES   RED TAB PROCEDURE. DIVERTED INTO KPIT  ENT BY: 001395 RPT BY: 235667     AFTER PULLING A/C TO THE GATE. CKED E&E FOR WATER/SMOKE. E&E CKED GOOD. NO   WATER OR SMOKE VERY DRY.   REMOVED AND REPLACED PAT CRADLE AND TERMINAL. REF TSI 45-13/9508.
